MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 12F CATHETER SET W/CUFF; SILICONE TESIO

MEDICAL COMPONENTS, INC. 12F CATHETER SET W/CUFF; SILICONE TESIO
Model Number CMD755
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Respiratory Distress (2045); Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.We are currently waiting for additional information and the return of the sample device for evaluation.When the investigation is completed a supplemental report will be submitted.
 
Event or Problem Description
During the insertion procedure, the sheath tubing separated from the hub.
 
Additional Manufacturer Narrative
Supplier corrective action request was issued to the contract manufacturer for a root cause analysis investigation.

Brand Name
12F CATHETER SET W/CUFF
Common Device Name
SILICONE TESIO
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9439958
Report Number2518902-2019-00078
Device Sequence Number11221259
Product Code MSD
UDI-Device Identifier00884908005530
UDI-Public884908005530
Combination Product (Y/N)N
PMA/510(K) Number
K981125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Model NumberCMD755
Device Catalogue NumberCMD755
Device Lot NumberMKBT450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer11/29/2019
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;